Alternative proof of the Lyndon-Schützenberger theorem

Dömösi, P [Dömösi, Pál Béla (Számítástudomány), szerző] Matematika és Informatika Intézet (NYF); Informatikai Kar (DE); Horváth, G [Horváth, Géza (Formális nyelvek), szerző] Informatikai Kar (DE)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: THEORETICAL COMPUTER SCIENCE 0304-3975 366 (3) pp. 194-198 2006
  • SJR Scopus - Computer Science (miscellaneous): Q1
Azonosítók
Szakterületek:
    Some observations on products of primitive words are discussed. By these results, alternative proof is given for the Lyndon-Schützenberger Theorem, which says that every solution of the equation a(m)b(n)=c(k) over Sigma* is trivial. (c) 2006 Elsevier B.V. All rights reserved.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-10-23 04:03